Title: Multiscale methods for data on graphs and irregular multidimensional situations
Authors: Jansen, Maarten ×
Nason, Guy
Silverman, Bernard #
Issue Date: 2009
Publisher: Royal Statistical Society
Series Title: Journal of the Royal Statistical Society B, Statistical Methodology vol:71 pages:97-125
ISSN: 1369-7412
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science